Beechams Cold & Flu Honey & Lemon Satchets 5`s

386.00/=

SKU: Beechams-3 Categories: , Tag:

Description

The relief of symptoms of influenza, feverishness, chills and feverish colds including headache, sore throat pain, aches and pains, nasal congestion, sinusitis and its associated pain, and acute nasal catarrh.

Special warnings and precautions for use
Care is advised in the administration of paracetamol to patients with severe renal or severe hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.
Medical advice should be sought before taking this product in patients with these conditions:
• An enlargement of the prostate gland
• Occulusive Vascular disease (e.g. Raynaud’s Phenomenon)
This product should not be used by patients taking other sympathomimetics (such as decongestants, appetite suppressants and amphetamine-like psychostimulants).
Patients with rare hereditary problems of fructose intolerance, glucose-galactose malabsorption or sucrase-isomaltase insufficiency should not take this medicine.
Contains 4g sucrose per dose. This should be taken into account in patients with diabetes.
Do not exceed the stated dose.
Patients should be advised not to take other paracetamol-containing or any other cold, flu or decongestant products concurrently.
If symptoms persist consult your doctor.
Keep out of the reach and sight of children.

Reviews

There are no reviews yet.

Be the first to review “Beechams Cold & Flu Honey & Lemon Satchets 5`s”

Your email address will not be published. Required fields are marked *